# SDR SWAA2023032304774

- Difficulty date: February 18, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE ANGLE LOCATED BTW BS 380 TO BS 400 RBL 8.283 AT PASSENGER CABIN 2023-116966<[01] REPLACED FLOOR STRUCTURE ANGLE LOCATED BTW BS 380 TO BS 400 RBL 8.283 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A5400 SHEET 6 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED FLOOR STRUCTURE ANGLE LOCATED BTW BS 380 TO BS 400 RBL 8.283 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A5400 SHEET 6 REV-. RII ACCOMPLISHED   SEE INDIVIDUAL SIGN OFF BELOW.
